Advertisement

Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 724–727 | Cite as

Classification of Two-Parameter Autonomous Linear Systems with Delay

  • M. V. Mulyukov
Article
  • 9 Downloads

Abstract

We carry out a classification of two-parameter linear autonomous differential systems with delay with respect to the type of boundaries of domains of a D-partition.

Keywords and phrases

system with delay method of D-partition asymptotic stability 

AMS Subject Classification

34K06 34K20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. 1.
    N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Introduction to the Theory of Linear Functional Differential Equations, World Federation Publ., Atlanta (1995).Google Scholar
  2. 2.
    E. N. Gryazina, “On the theory of D-partitions,” Avtomat. Telemekh., 12, 15–28 (2004).MathSciNetzbMATHGoogle Scholar
  3. 3.
    A. D. Myshkis, Linear Differential Equations with Delayed Arguments [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    Yu. I. Neimark, “On the values of parameters for which a system of automatic regulation is stable,” Avtomat. Telemekh., 9, No. 3, 190–203 (1948).MathSciNetGoogle Scholar
  5. 5.
    Yu. I. Neimark, Dynamical Systems and Controllable Processes [in Russian], Nauka, Moscow (1978).Google Scholar
  6. 6.
    V. A. Trenogin, Functional Analysis [in Russian], Nauka, Moscow (2007).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Perm National Research Polytechnic UniversityPermRussia

Personalised recommendations